Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1977, Volume 45, Issue 3

The Shapley Value as a von Neumann-Morgenstern Utility<657:TSVAAV>2.0.CO;2-E
p. 657-664

Alvin E. Roth

The Shapley value is shown to be a von Neumann-Morgenstern utility function. The concept of strategic risk is introduced, and it is shown that the Shapley value of a game equals its utility if and only if the underlying preferences are neutral to both ordinary and strategic risk.

Log In To View Full Content

Journal News